# SDR MZZA97175

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624DH
- Make and model: Boeing 727264
- Aircraft serial: 20709
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1050/1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - S-CHECK.  NRC:  851117 - EVALUATED PATCH REPAIR BETWEEN STA 1050 - STA 1070, S26R.   PATCH REPAIR EVALUATED, REPAIR CARRIED OUT.  FABRICATED REPAIR PARTS.  ALODINED AND PRIMED IAW SRM 53-30-3.  (X)
